Antiepileptic drugs and adverse skin reactions: An update.

@article{Baszczyk2015AntiepilepticDA,
  title={Antiepileptic drugs and adverse skin reactions: An update.},
  author={Barbara Błaszczyk and Władysław Lasoń and Stanisław Jerzy Czuczwar},
  journal={Pharmacological reports : PR},
  year={2015},
  volume={67 3},
  pages={426-34}
}
This paper summarizes current views on clinical manifestation, pathogenesis, prognosis and management of antiepileptic drug (AED)-induced adverse skin reactions. Cochrane Central Register of Controlled Trials, MEDLINE (PubMed) and ISI Web of Knowledge were searched. The recent classification, among drug-induced skin injuries, points to Stevens-Johnson syndrome/toxic epidermal necrolysis (SJS/TEN), acute generalized exanthematous pustulosis and hypersensitivity syndrome (HSS), which may be also… CONTINUE READING
9 Extracted Citations
0 Extracted References
Similar Papers

Citing Papers

Publications influenced by this paper.
Showing 1-9 of 9 extracted citations

Similar Papers

Loading similar papers…